905.866 medical & health answers

Bleeding after abortion pill answers (364)

«Previous Page 4 from 37 Next >
Q: 

abortion pills, mifepristone, misoprostol, medical abortion

A: Dear Misty, Thank you for your question regarding the abortion pills, mifepristone and misoprostol. It is an excellent question.  Many women are confused about the best protocol to take when getting a medical abortion. The abortion pill (mifepristone) is only available through a doctor"s office.  Misoprostol is a commonly prescribed ulcer medication available through pharmacies.  In some countries misoprostol is available outside of pharmacies.   There is no evidence that the abortion pills interfere with future pregnancies.  The medication is in and out of your system within days. You can...
Q: 

the abortion pill

A: Hi, kayleigh, Your brother has NO RIGHT to expect his girlfriend to use the abortion pill. It can KILL her. The manufacturer specifically says it is NOT to be used by pregnant women. Your brother has a duty to protect his girlfriend. There are several ways this can kill. One way is by causing toxic shock syndrome. That kills within hours, usually before emergency room personnel can even diagnose the problem. It can cause the uterus to have such violent contractions that it will rupture. It can cause a woman to bleed to death. Depending on how heavy the bleeding is, that could happen within hours as well. Sometimes the only way to save her life is emergency hysterectomy, which means she will never have another...
Q: 

abortion pill didn't work,,,Why?

A: Dear Sherry, It sounds like the abortion pill did not work.  What pills did you take and how did you take the pills? Did you get them from a doctor"s office? Did you get an ultrasound or blood tests? What were the results?  It is difficult for me to advise you without the complete medical picture.   You can find out more about the abortion pill at: earlyabortion.com. Dr. Joan Earlyabortionoptions NYC, New York  ...
Q: 

medical abortion failed, incomplete abortion, aspiration procedure, abortion pill, cytotec

A: Dear Marilyn, You have excellent questions. I am always impressed with women who do their research when they need to get an abortion.  Most women do not know all of their options in the area of early abortion. Here are my thoughts on your questions: 1) No - measuring the thickness of the endometrium DOES NOT correlate with retained products or incomplete abortion.  The only reason to do an aspiration abortion procedure after a medical abortion is if 1) there is a continuing pregnancy; 2) the pregnancy is over but a sac remains, and the women does not want to pass it naturally. 3) A woman experiences lengthy or heavy
Q: 

bleeding 4 weeks after abortion and changing birth control pill

A: Hello, Sasha, First of all, if you were having severe side effects with a pill, it"s right to discontinue it. But in all of this, the abortion and the birth control pills, you are using some very powerful hormones, and they are going to throw your body out of whack. A woman"s hormones are delicately balanced, normally. It doesn"t make sense to talk about what is normal, because abortion and birth control themselves are NOT normal. But it makes sense to talk about whether it is common. I have heard from a number of women who told me they had heavy bleeding while on birth control, and bleeding after
Q: 

bleeding after medical abortion, abortion pill

A: Dear Nicole, The bleeding you are describing is completely normal after a medical abortion.  The irregular bleeding is the most annoying thing about the abortion pill. bleeding can come and go like this for months, and it can be difficult to know when your actual period starts and ends.  Don"t worry about it -  it will come back to normal in the next few cycles.   The only thing you need to be concerned about is not getting pregnant again.  Many women are under the illusion that if they"re bleeding, they can"t get pregnant, or if they are
Q: 

abortion pill, what to expect, bleeding

A: Dear Melanie, Thank you for your question about what to expect with the abortion pill.  Generally there should be no issue with your leaving for Disneyland 5 days after taking the abortion pill.  I would recommend that you take the second medication, misoprostol, 24 hours later. Cramping is usually limited to several hours after you take the second medication. By the next day, the cramping should be finished. Since you are so early at 6 or 7 weeks, the bleeding should not be heavy.  Sometimes there is heavier bleeding for the first hours after the...
Q: 

abortion pill, Mifepristone, Misoprostol - was it successful?

A: Dear Amii, It sounds like your experience with the abortion pill (mifepristone, misoprostol) is successful.  You took both the Mifepristone and Misoprostol at the correct time and dose, and you have had heavy bleeding.  If your bleeding was heavier than a period, more than likely it was successful.   You can confirm that the pregnancy is over by: a decrease in pregnancy symptoms (if you had symptoms), a follow up blood test or ultrasound.  A urine pregnancy test is usually not helpful to determine if the abortion pill was successful -it can take weeks for it to turn negative. The abortion
Q: 

Pregnant after abortion, abortion pill

A: Dear Caitlin, Thank you for your question regarding pregnancy after the abortion pill. Brown discharge is common and normal after the abortion pill, and may come and go for weeks to months.  You may also have active red bleeding, or clots.  This would all be normal. Sometimes it can be difficult to know what is your period, and what is bleeding from ending the pregnancy.   You also could be pregnant again. It is upsetting that a health practitioner told you that you could not get pregnant for a month after the abortion
Q: 

bleeding and the abortion pill, medical abortion

A: Dear Natasha, It is common and usually normal to have a second round of heavy bleeding/clots after a medical abortion. Clots can be scarey when they pass, but usually do not indicate there is anything wrong.  Clots are simply blood that sat in the uterus before it came out. The bleeding can come and go as you describe.  This kind of irregular bleeding can go on for weeks to months after the abortion pill, and is completely normal. However, it would not be normal if you had very heavy bleeding (1 pad/hour) for more than a few days,or if you are
 
Contact us   |   Disclaimer & Privacy Policy   |